# SDR DALA2020112503877

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 15,786 hours, 6,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1 C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED INOPERATIVE AT LOCATION 01C.  REINSTALLED SEAT 1C EMERGENCY LIGHT ASSEMBLY, PER B757 AMM 33-51-11.  OPERATIONS CHECK GOOD.
